MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10017
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 has been updated.
 
Event or Problem Description
It was reported that while setting up for a cori assisted tka surgery, the real intelligence point probe fell to the ground and its tip got bent.The procedure was performed, after no delay, with manual technique.Since incident occurred before procedure; patient was not yet involved.
 
Additional Manufacturer Narrative
Internal reference number: (b)(4).
 
Additional Manufacturer Narrative
Section d10 was updated.Section h10: the real intelligence point probe, part number rob10017, lot number 20fct0029, intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with product mishandling.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number:(b)(4).Section d4 was corrected.

Brand Name
REAL INTELLIGENCE POINT PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19556466
Report Number3010266064-2024-00135
Device Sequence Number6711216
Product Code OLO
UDI-Device Identifier00885556757369
UDI-Public885556757369
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberROB10017
Device Lot Number20FCT0029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by ManufacturerNot provided
06/26/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date06/18/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI / ROB10024; RI CORI (PN: ROB10024/ SN: (B)(6))
Patient SexUnknown